# SDR AALA202505129613

- Difficulty date: May 4, 2025
- Submitted: May 12, 2025
- Operation: Air carrier
- Aircraft: N848NN
- Make and model: Boeing 737823
- Aircraft serial: 31103
- Aircraft time: 44,088 hours, 18,660 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: 5A3307701
- Part serial: BNG14103
- Condition: Chafed
- Location: Zone 800
- Part time: 38,555 hours, 16,569 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: L2 DOOR ESCAPE SLIDE, GIRT RUB PAD CHAFED THROUGH. OFF AIRCRAFT PART REMOVED CHAFED SLIDE. INSTALLED SERVICEABLE SLIDE. PER B737NG AMM 25-66-01 AND TASK CARD 08L22125001.
